# SDR CALA2024121003051

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 72,529 hours, 25,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 00059331637
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW COVER MISSING AT 21DEF NEEDS RETAINER AND HARDWARE FOR COVER STUD. REF IPC 52-22-51-28 NEW COVER IS LOCATED ON SEAT BOTTOM OF SEAT 21F. EXIT HANDLE AND OUTER COVER HAS BEEN DISASSEMBLED TO GAIN ACCESS FLAGGED AS SDR ITEM 430 (00-0593-3-1637). TO INNER COVER RETAINERS. ALL PARTS ARE BAGGED INLUDING NEW INNER COVER AND LOCATED ON SEAT BOTTOM OF SEAT 21A.
